New Dr. says to stop some meds.
Dec 15, 2004
My Dr. told me to stop takeing zithromax. I had previously increased my t-cells from 3 to 50 takeing all my meds from a different Dr. who just recently moved to another state. This new Dr. hadn't even read my file when I saw him. Should I stop, or keep takeing the meds I was on?
Response from Dr. Pierone
Zithromax is indicated for prevention of MAC infection in patients with low CD4 cells. Most cases of MAC occur in people with less than 50 CD4 cells. It sounds like your counts are on the upswing and you will be able to get off Zithromax. However, some clinicians might wait until the CD4 count goes above 100 before stopping Zithromax. You should discuss this with the new doctor and see what he thinks. Best of luck.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Skin After Touching Skin Sign Of HIV AIDS
- Itchy Vagina After Nipple Biting Sign Of HIV AIDS
- Painful Red Spots After Vaginal Sex Without Condom Does It Mean I Have HIV
- Thrush After Oral Sex With No Protection Does It Mean I Have HIV
- How Long Does It Normally Take For Your Pap Smear Test Results Come Back?
- Is Dry Patches On My Penis A Sign Of Std?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.